# SDR IPXA2024061801388

- Difficulty date: May 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,811 hours, 8,826 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144U0031Y7
- Part serial: BN109136
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING GEAR W/W FWD BULKHEAD UPPER WEB, STA 1243, LBL 90 (REPLACE). I.A.W AMM 21-61-10-404-022-002 REV:110 PERFORMED FUNCTIONAL TEST, RESULT WAS NORMAL AND CONDITION CHECK NORMAL.  REVIEWED
